# SDR 20000616AP001

- Difficulty date: April 11, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N569JA
- Make and model: Cvac 34031
- Aircraft serial: 69
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356680900
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ZONE 1 FIRE WARNING ILLUMINATED WITH WARNING BELL ON NR 2 ENGINE.  NO VISIBLE SIGN OF FIRE.  SHUT DOWN NR 2 ENGINE AND MADE UNEVENTFUL LANDING AT ANC.  NO PHYSICAL EVIDENCE OF FIRE.  REPLACED FORWARD ZONE 1 FIRE DETECTION LOOP ON NR 2 ENGINE.  GROUND OPS CHECK GOOD.  (M)
